Loading [MathJax]/jax/output/SVG/config.js
Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Model.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 2022, Volume 34, Number 9, Pages 71–82
DOI: https://doi.org/10.20948/mm-2022-09-05
(Mi mm4405)
 

This article is cited in 2 scientific papers (total in 2 papers)

Numerical investigation of optimization algorithms for the hydrodynamic model adaptation based on the well test results

D. N. Maykova, S. S. Makarovb

a SIAM MASTER Ltd
b Udmurt Federal Research Center of the Ural Branch of the Russian Academy of Sciences
Full-text PDF (454 kB) Citations (2)
References:
Abstract: This study presents a numerical investigation of optimization algorithms for the adaptation of hydrodynamic models based on the well test results. The considered optimization algorithms are based on the Levenberg-Marquardt method and have differences in the updating method of the Hessian's main diagonal and the calculation of the Jacobian. Two algorithms are presented in the pseudocode form, which allow to configure variations of the Levenberg-Marquardt method. Functions that transform the unconditional Levenberg-Marquardt optimization into a conditional one are proposed. A comparative analysis of the speed and quality of well bottom rates calculation for ten wells with different types by the number of analytical model function calls, calculation time, average relative error showed positive results when using the proposed numerical optimization algorithms.
Keywords: adaptation of the hydrodynamic model, Levenberg-Marquadt algorithm, Broyden's method, search with bounds, Hessian update, Numerical investigation, pressure transient analysis.
Received: 31.01.2022
Revised: 07.04.2022
Accepted: 16.05.2022
English version:
Mathematical Models and Computer Simulations, 2023, Volume 15, Issue 2, Pages 289–296
DOI: https://doi.org/10.1134/S2070048223020126
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: D. N. Maykov, S. S. Makarov, “Numerical investigation of optimization algorithms for the hydrodynamic model adaptation based on the well test results”, Mat. Model., 34:9 (2022), 71–82; Math. Models Comput. Simul., 15:2 (2023), 289–296
Citation in format AMSBIB
\Bibitem{MayMak22}
\by D.~N.~Maykov, S.~S.~Makarov
\paper Numerical investigation of optimization algorithms for the hydrodynamic model adaptation based on the well test results
\jour Mat. Model.
\yr 2022
\vol 34
\issue 9
\pages 71--82
\mathnet{http://mi.mathnet.ru/mm4405}
\crossref{https://doi.org/10.20948/mm-2022-09-05}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4375131}
\transl
\jour Math. Models Comput. Simul.
\yr 2023
\vol 15
\issue 2
\pages 289--296
\crossref{https://doi.org/10.1134/S2070048223020126}
Linking options:
  • https://www.mathnet.ru/eng/mm4405
  • https://www.mathnet.ru/eng/mm/v34/i9/p71
  • This publication is cited in the following 2 articles:
    1. D. N. Maikov, S. V. Isupov, S. S. Makarov, “Raschetnaya model vertikalnoi skvazhiny s treschinoi avtomaticheskogo gidravlicheskogo razryva plasta dlya interpretatsii parametrov pri gidrodinamicheskikh issledovaniyakh skvazhin”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 29:1 (2025) (to appear)  mathnet
    2. Dmitriy N. Maykov, Sergey S. Makarov, “The multilateral well model with complete vertical opening of naturally fractured reservoir”, TSU Herald. Phys Math Model. Oil, Gas, Energy, 9:3 (2023), 100  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:277
    Full-text PDF :70
    References:60
    First page:13
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025